The almost isomorphism relation for simple regular rings / The almost isomorphism relation for simple regular rings / The almost isomorphism relation for simple regular rings

Translated title of the contribution: The almost isomorphism relation for simple regular rings

P. Ara, K.R. Goodearl

Research output: Contribution to journalArticleResearch

Translated title of the contributionThe almost isomorphism relation for simple regular rings
Original languageMultiple languages
Pages (from-to)369-388
JournalPubl. Mat.
Volume1
Issue number36
DOIs
Publication statusPublished - 1 Jan 1992

Cite this